# SDR 9604579868

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Engine: Pwa JT8D17
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MASTER CAUTION AND LOW FUEL PRESSURE WARNING ILLUMINATED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE FLIGHT CREW APPLIED FUEL HEAT WHILE RETURNING TO THE GATE AND CLEARED THE WARNING.  THE ENGINE WAS INSPECTED AND RUNUP, NO DISCREPANCIES WERE NOTED.
